Fundamental solutions of $B$-hypo-elliptic equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1387-1395
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_8_a12,
author = {I. A. Kipriyanov and A. A. Kulikov},
title = {Fundamental solutions of $B$-hypo-elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1387--1395},
year = {1991},
volume = {27},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_8_a12/}
}
I. A. Kipriyanov; A. A. Kulikov. Fundamental solutions of $B$-hypo-elliptic equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1387-1395. http://geodesic.mathdoc.fr/item/DE_1991_27_8_a12/